Please use this identifier to cite or link to this item:

New Species of Hawaiian Chalcid-Free (Hymenoptera)–II

File SizeFormat 
06(3)_517-528.pdf2.5 MBAdobe PDFView/Open

Item Summary

Title: New Species of Hawaiian Chalcid-Free (Hymenoptera)–II
Authors: Timberlake, P.H.
Issue Date: 1926
Publisher: Hawaiian Entomological Society
Citation: Timberlake, P.H. 1926. New Species of Hawaiian Chalcid-Free (Hymenoptera)–II. Proc Hawaiian Entomol Soc 06(03):517-528.
Pages/Duration: 12 pages
ISSN: 0073-134X
Appears in Collections:Volume 06, No. 3 – 1926 : Hawaiian Entomological Society

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.